International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 021073 | https://doi.org/10.1155/IJMMS/2006/21073

Yongfu Su, Xiaolong Qin, "Strong convergence of modified Noor iterations", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 021073, 11 pages, 2006. https://doi.org/10.1155/IJMMS/2006/21073

Strong convergence of modified Noor iterations

Received16 Dec 2005
Revised24 Feb 2006
Accepted12 Mar 2006
Published11 May 2006

Abstract

In this paper, strong convergence theorem is obtained for the modified Noor iterations in the framework of uniformly smooth Banach spaces. Our results extend and improve the recent ones announced by Wittman, Kim, Xu, and some others.

References

  1. F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272–1276, 1965. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, no. 1, pp. 82–90, 1967. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. R. E. Bruck, Jr., “Nonexpansive projections on subsets of Banach spaces,” Pacific Journal of Mathematics, vol. 47, pp. 341–355, 1973. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, vol. 83 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1984. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society. New Series, vol. 73, pp. 957–961, 1967. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. T. H. Kim and H. K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis, vol. 61, no. 1-2, pp. 51–60, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. P.-L. Lions, “Approximation de points fixes de contractions,” Comptes Rendus Mathematique. Academie des Sciences. Paris Série A-B, vol. 284, no. 21, pp. A1357–A1359, 1977. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. S. Reich, “Asymptotic behavior of contractions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 44, no. 1, pp. 57–70, 1973. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  10. S. Reich, “Approximating fixed points of nonexpansive mappings,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 23–28, 1994. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  12. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society. Second Series, vol. 66, no. 1, pp. 240–256, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views60
Downloads353
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.